American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K36) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Daniel El-Baz, Jens Marklof and Ilya Vinogradov. The two-point correlation function of the fractional parts of $\sqrt{n}$ is Poisson. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Nicholas M. Katz. Wieferich past and future. Contemporary Mathematics 632 (2015) 253-270.
Book volume table of contents   
View Article: PDF

[3] M. M. Skriganov. The Khinchin inequality and Chen's theorem. St. Petersburg Math. J. 23 (2012) 761-778. MR 2893524.
Abstract, references, and article information   
View Article: PDF

[4] Wentang Kuo and Yu-Ru Liu. A Carlitz module analogue of a conjecture of Erdos and Pomerance. Trans. Amer. Math. Soc. 361 (2009) 4519-4539. MR 2506417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Emre Alkan, Florin Stan and Alexandru Zaharescu. Lehmer $k$-tuples. Proc. Amer. Math. Soc. 134 (2006) 2807-2815. MR 2231602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Doug Hensley. A truncated Gauss-Kuz\cprime min law . Trans. Amer. Math. Soc. 306 (1988) 307-327. MR 927693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1